MedElevator Войти в исследования
← Поиск публикаций
Archives of orthopaedic and trauma surgery · 2013

Atypical forearm fractures associated with long-term use of bisphosphonate.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Moon Jungyu, Bither Nitin, Lee Taehun

Аннотация

Recent reports on atypical femoral fracture have raised concerns about the long-term use of bisphosphonate. More recent case series focus specifically on the subtrochanteric fractures. But, there is relatively rarity and unawareness of atypical fracture in upper extremity. We report forearm fracture in two women receiving long-term bisphosphonate therapy. First woman presented with pain in the forearm and both thighs and radiographs showed incomplete fractures in a proximal ulnar shaft and bilateral femoral shaft. The other woman had a fracture in the radial shaft. This report suggests atypical fractures associated long-term use of bisphosphonate could occur in bones other than femur. More study is required to identify the magnitude of clinical features of this emerging concern.

Предметные рубрики MeSH